# SDR CBR2006F00015

- Difficulty date: September 9, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N288DH
- Make and model: Dhav DHC8106
- Aircraft serial: 317
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, PFCS SPOILER DID NOT MOVE IN THE UPWARD POSITIONS ON TAKEOFF ROLL.  CLEANED PFCS INDICATOR CONNECTOR IAW MM AND OPS CHECK GOOD IAW MM.  (K)
